# SDR VNAA20200820113

- Difficulty date: August 16, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N579NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15382
- Aircraft time: 11,136 hours, 10,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 79953
- Condition: Discharged
- Location: Emergency Lights
- Part time: 25,068 hours, 24,643 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHT NEXT TO PAX DOOR STAYS ILLUMINATED WITH SWITCH OFF. REMOVED AND REPLACED JB11 PCB5 IAW CRJ900 AMM 24-06-11-000/400-801. PERFORMED OPS CHECK OF JB11 PCB5 THROUGH STEP 11. ELT STILL REQUIRES OPS CHECK. LIGHT STILL DIMLY ILLUMINATED. R/R #1 EMERGENCY LIGHT BATTERY IAW CRJ 900 AMM 33-51-17-000/400-801. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
